MathSciNet Relay Station
MathSciNet bibliographic data
MR849959 34K15 (58F13 58F15)
Hale, Jack K.; Lin, Xiao-Biao Examples of transverse homoclinic orbits in delay equations. Nonlinear Anal. 10 (1986), no. 7, 693–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement